# SDR AWXA200500703

- Difficulty date: May 30, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 64,735 hours, 40,019 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 65512769
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-21 CHECK FOUND L1 DOOR AFT UPPER CORNER STOP FITTING CRACKED .550 INCHES IN LENGTH AT STRINGER 8L AND BS 344.  MAINTENANCE REMOVED THE DAMAGED L1 DOOR AFT UPPER STOP FITTING AND REPLACED IT IAW BOEING 737-300 SRM 51-40-02-0 FIGURE S 3, 6, 7, 8, 12 AND 14.
